# SDR ASOA200901054

- Difficulty date: September 26, 2009
- Submitted: October 1, 2009
- Operation: Air carrier
- Aircraft: N724EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10138
- Aircraft time: 14,479 hours, 9,973 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 26.0 FS280 BULKHEAD WEB STIFFENER IS CRACKED AT VERY BOTTOM HOLE.   CUT OUT DAMAGE TO STIFFENER PER 51-71-59-001-001-A01.  FABRICATED PARTS PER SRM 51-71-59-001-001-A01  ALODINED, PRIMED & TOP COATED PER AMM 51-21-01-380-801-A01, SRM 51-25-06-001-001-A01 & 51-25-16-001-001-A01.  INSTALLED REPAIR PANELS PER SRM 51-42-06-001-001-A01.
